Volume 2, Issue 4
A Difference Scheme for Solving an Initial Value Problem from Semiconductor Device Theory

Pen-Yu Kuo

DOI:

J. Comp. Math., 2 (1984), pp. 287-296.

Published online: 1984-02

Preview Full PDF 90 1679
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-2-287, author = {Pen-Yu Kuo}, title = {A Difference Scheme for Solving an Initial Value Problem from Semiconductor Device Theory}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {4}, pages = {287--296}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9664.html} }
TY - JOUR T1 - A Difference Scheme for Solving an Initial Value Problem from Semiconductor Device Theory AU - Pen-Yu Kuo JO - Journal of Computational Mathematics VL - 4 SP - 287 EP - 296 PY - 1984 DA - 1984/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9664.html KW - AB -
Pen-Yu Kuo. (1970). A Difference Scheme for Solving an Initial Value Problem from Semiconductor Device Theory. Journal of Computational Mathematics. 2 (4). 287-296. doi:
Copy to clipboard
The citation has been copied to your clipboard